Analysis of Discontinuous Galerkin Methods using Mesh-Dependent Norms and Applications to Problems with Rough Data

Emmanuil H. Georgoulis, Tristan Pryer

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We prove the inf-sup stability of a discontinuous Galerkin scheme for second order elliptic operators in (unbalanced) mesh-dependent norms for quasi-uniform meshes for all spatial dimensions. This results in a priori error bounds in these norms. As an application we examine a problem with rough source term where the solution can not be characterised as a weak solution and show quasi-optimal error control.
Original languageEnglish
Pages (from-to)1533-1551
Number of pages19
JournalCalcolo
Volume54
Issue number4
Early online date1 Nov 2017
DOIs
Publication statusPublished - 1 Dec 2017

Keywords

  • math.NA

Fingerprint Dive into the research topics of 'Analysis of Discontinuous Galerkin Methods using Mesh-Dependent Norms and Applications to Problems with Rough Data'. Together they form a unique fingerprint.

Cite this